# SDR SWAA2022030235858

- Difficulty date: February 19, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INNER CHORD ATTACH ANGLE AT THE FWD ENTRY DOOR HAS CORROSION AROUND FASTENER HOLES ON THE LOWER SIDE / REMOVED DAMAGED ANGLE FROM THE FWD ENTRY DOOR LOWER INNER CHORD PER S.R.M 51-40-02-0G-0; OBTAINED NEW ANGLE ATTACHED TO INNER CHORD ASSY #7530257 PO# 611222 INNER CHORD ATTACH ANGLE FOUND OUT OF LIMITS IAW SRM 53-10-15-1A-1 STEP (4)B(2)A FIG 108 DETAIL D.
